MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-GENERAL ROBOTICS PACK

MEDLINE INDUSTRIES, LP; DBD-GENERAL ROBOTICS PACK
Catalog Number DYNJ64458I
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Intraoperative Cardiac Injury (4855)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, when they unfolded the pack there was "hair in it", requiring the staff to "redo the setup", and the patient was "under anesthesia longer".
 
Additional Manufacturer Narrative
According to the customer, when they unfolded the pack there was "hair in it", requiring the staff to "redo the setup", and the patient was "under anesthesia longer".The customer reported the patient had "cardiac complications" after the procedure.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-GENERAL ROBOTICS PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20747115
Report Number1423395-2024-00500
Device Sequence Number8613730
Product Code OHD
UDI-Device Identifier40195327527779
UDI-Public40195327527779
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDYNJ64458I
Device Lot Number24HMA723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown